# SDR SWAA116177

- Difficulty date: August 29, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 78,707 hours, 64,773 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: S417N509
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND AFT CENTER EMERGENCY EXIT LIGHT WIRE BROKEN.  REMOVED AND REPLACED WIRE PER SWPM.
